Lexapro and ED

Joined
Apr 30, 2004
Messages
16
Likes
0
|
"Lexapro and ED"
#1
WOndering if anyone has had probelms with ED after starting an SSRI antidepressant like Lexapro. For those who don't know, Lexapro is a new an improved vversion of Celexa. the only sexual problem listed was ejaculation delay, not ED, but it might be in the fine print. Anyways, I have been on it for about a month an a half now,. and have problems ever since. Any advice?
 
Joined
May 12, 2004
Messages
77
Likes
0
|
"Lexapro and ED"
#2
Hey whats up? I just started lexapro too its probly been somewhere over a month now not exactly sure. The biggest thing i've noticed is how tired i get now- it kicks my ass sometimes. For the sexual side effects... Ok im pretty young-19 almost 20. Ive been having sex on a regular basis since 15, I was the kid skipping out on lunch becuase i'd rather have sex with my girlfriend at the time- I was always horny no matter what. I can still get it up fine and cum and everything. Probly what ive noticed is that I am more "normal" now where I do want sex all the time still its jsut not as bad as i was. So for me it turned out ok besides the being tired a lot.

When i went on the drug the doctor made sure to emphasize the sexual side effects and when i went back to her for a check up we went over them. If your having a lot of problems and your not comfortable with lexapro then i think you should switch to something new. It might take a while but i think its important to find what fits you the best. I know the doctor i went to gave me the choice of lexapro and welbutrin. Welbutrin is supposed to be the antidepressent with the no sexual side effects but may have some other side effects. Sorry i can't help with the same situation but if your having problems with the lexapro my advice is keep trying to find what your body reacts to the best. Good luck man.
 

Members online

Top Bottom